It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi, i've been on dexedrine (short acting pills) for about a month now.. and recently my dr increased the dose to 25mgs from 15mgs and the other day my heart started to beat very fast and i started to get very hot? (I am also on roaccutane for acne) and so because of that i decided to stop it. Then the next day i felt incredibly depressed i just kept crying for no reason.. something will just tick me off so easily!!.. My question is anyone on dexedrine or adderall or ritalin that experienced the same thing as i did??





All times are GMT -7. The time now is 03:23 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!